www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6617

Title: Simple models for repeated ordinal responses, with an application to seasonal rhinitis clinical trial
Authors: LINDSEY, James
Jones, Bradley
Ebutt, A.F.
Issue Date: 1997
Publisher: Wiley
Citation: Statistics in medicine, 16(24). p. 2873-2882
Abstract: In contrast to other models for ordinal data, the continuation ratio model can be fitted with standard statistical software. This makes it particularly appropriate for large clinical trials with ordinal response variables. In addition, when the trials are longitudinal, this model can be applied to individual responses instead of frequencies in contingency tables. Dependence can be incorporated by conditioning on the previous response, yielding a form of Markov chain. This approach is applied to the analysis of a large seasonal rhinitis trial, where patients were observed over 28 days and six symptoms recorded as ordinal responses.
URI: http://hdl.handle.net/1942/6617
DOI: 10.1002/(SICI)1097-0258(19971230)16:24<2873::AID-SIM675>3.0.CO;2-D
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.